MathSciNet Relay Station
MathSciNet bibliographic data
MR921986 (89c:58108) 58F25 (47H20)
Hirsch, Morris W. Stability and convergence in strongly monotone dynamical systems. J. Reine Angew. Math. 383 (1988), 1–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement